# SDR 96ZZZX5478

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25PE
- Make and model: Piper PA-44-180
- Aircraft serial: 447995184
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: HYC5005
- Condition: Failed
- Location: Hyd Pack
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER PACK PUMP LASTED ONLY 317.13 HRS.  SUBMITTER STATED PUMP SHOULD HAVE LASTED LONGER.
